# SDR BDHA950008

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC253
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG34
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - FLT 421 - WHILE PERFORMING ENGINE START THE IGNITION WAS INTERMITTENT FROM FOURTY TO FIFTY FIVE PERCENT.  THE TACH GENERATOR SIGNAL WAS INTERRUPTING THE SPEED SWITCH POWER TO THE START CONTROL RELAYS.  THE RPM INDICATION OPERATED NORMAL.  THE TACH GENERATOR WAS REPLACED AND THE AIRCRAFT RELEASED.  (W)
